# SDR SWAA010354

- Difficulty date: February 5, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 56,936 hours, 60,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SVC DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT ASSY PER MM.
